MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1590/s0066-782x2009000300016

Медицинская библиотека · Arquivos brasileiros de cardiologia · 2009

Cardiogenic shock caused by disulfiram.

Jerónimo Ana, Meira Carla, Amaro Augusta, Campello Glória Cabral, Granja Cristina

Клинический случайСтатьяПеревод в очереди

Аннотация

Drug intoxication with disulfiram is a rare condition that may lead to severe and potentially fatal cardiovascular manifestations such as cardiogenic shock. We report the case of a female patient with refractory shock after deliberate self-poisoning with disulfiram. Clinical, biochemical and echocardiographic assessment, as well as invasive monitoring confirmed cardiogenic shock associated with this drug. The known mechanisms of action of disulfiram are discussed, and the major collateral effects, especially cardiovascular effects, are described. We underscore the importance of suspecting this diagnosis and of adopting prompt and the most adequate therapeutic approach in this context.

Для цитирования: Jerónimo Ana, Meira Carla, Amaro Augusta, Campello Glória Cabral, Granja Cristina. Cardiogenic shock caused by disulfiram.. Arquivos brasileiros de cardiologia. 2009. DOI: 10.1590/s0066-782x2009000300016.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.